# SDR CALA2025062605927

- Difficulty date: June 20, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 94,330 hours, 22,711 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Inspection
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH AN NDT INSPECTION OF THE BEAR STRAP AND INNER CHORD, IN THE AREA OF THE REPAIR (INSTALLED PER EA 5330-04213 OP 2), BEFORE 50,000 TOTAL AIRCRAFT CYCLES. AFTER THE ACCUMULATION OF 46,500 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 47,000 TOTAL AIRCRAFT FLIGHT CYCLES PLANNING SHOULD ALERT ENGINEERING TO DEVELOP INSPECTION DETAILS.AS REQUIRED BY AD 2012-25-11, ACCOMPLISH AN NDT INSPECTION OF THE BEAR STRAP AND INNERCHORD, IN THE AREA OF THE REPAIR (INSTALLED PER EA 5330-04213 OP 2), BEFORE 50,000 TOTAL AIRCRAFTCYCLES. AFTER THE ACCUMULATION OF 46,500 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 47,000 TOTALAIRCRAFT FLIGHT CYCLES PLANNING SHOULD ALERT ENGINEERING TO DEVELOP INSPECTION DETAILS. PER ECRA 5330-04213 ACCOMPLISH AN NDT INSPECTION OF THE BEAR STRAP AND INNER CHORD, IN THE AREA OF THE REPAIR (INSTALLED PER EA 5330-04213 OP 2), BEFORE 50,000 TOTAL AIRCRAFT  CYCLES. AFTER THE ACCUMULATION OF 46,500 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 47,000 TOTAL  AIRCRAFT FLIGHT CYCLES PLANNING SHOULD ALERT ENGINEERING TO DEVELOP INSPECTION DETAILS.
